"Fundamentalnaya i Prikladnaya Matematika"
("Fundamental and Applied Mathematics")

Volume 8 (2002), Number 4

Research Papers

A. F. Voronin
Volterra convolution equation of first kind on segment 955-966
V. Sh. Darsalia
Relative completeness for functional systems of polynomials 967-977
V. P. Elizarov
Systems of linear equations over modules 979-991
K. O. Kazyonkin
Existence of the global generalized solution of one-dimensional problem of a viscous barotropic gas flow 993-1007
S. Sh. Kozhegel'dinov
On some diophantine equation 1009-1017
L. I. Krechetov
On extremal properties of the dominant eigenvalue 1019-1034
A. P. Levich, P. V. Fursova
Problems and theorems of variational modeling in ecology of communities 1035-1045
D. A. Mikhalin
Optimal recovery of values of smooth functions and their derivatives using inexact information on a segment 1047-1058
S. N. Mishin
Operators, commuting with operators of finite order 1059-1067
S. G. Myslivets
The analytic representation of CR functions on the hypersurfaces with singularities 1069-1090
A. N. Nazarova
Logarithmic velocity of convergence in CLT for stochastic linear processes and fields in a Hilbert space 1091-1098
A. G. Pinus
On the diagrams of classes of conditionally termal functions 1099-1109
L. N. Positselskaya
Equilibrium and Pareto-optimality in noisy non-zero sum discrete duel 1111-1128
A. I. Sgibnev, P. A. Krutitskii
On the mixed problem for Laplace equation outside cuts, placed along a circumference in a plane 1129-1158
V. F. Tarasov
Zeroes of Schrödinger's radial function Rnl(r) and Kummer's function 1F1(-a;c;z) (n < 10, l < 4) 1159-1178
S. V. Tikhonov
On relation of measure-theoretic and special properties of Zd-actions 1179-1192
S. A. Tishchenko
Separators in planar graphs as a new characterization tool 1193-1214
A. R. Chekhlov
On quasi-closed mixed groups 1215-1224
R. F. Shamoian
On some properties of partial sums of the Taylor series for the analytical functions in the circle 1225-1233

Short Communications

V. I. Bulatov
On solvability of the initial problem for linear regular non-homogeneous differential systems 1235-1238
Anter Ali Alsayad
Hilbert's transformation and A-integral 1239-1243
A. A. Seredinskiy
An algebraic characterization for rings of continuous quaternion-valued functions 1245-1249
M. M. Khapaev
On one ill-posed singularly perturbed problem 1251-1254

Sessions of the seminar "Actual problems of geometry and mechanics" 1255-1266

S. V. Tikhonov
Correction to the article "On relation of measure-theoretic and special properties of Zd-actions" (Fundamentalnaya i Prikladnaya Matematika. -- 2002. -- Vol. 8, no. 4. -- P. 1179-1192) 1272

All articles are published in Russian.

Main page Contents of the journal News Search

Location: http://mech.math.msu.su/~fpm/eng/k02/k024/.
Last modified: July 09, 2003.